MathSciNet Relay Station
MathSciNet bibliographic data
MR1393906 (97b:65086) 65L10 (34E15)
Farrell, Paul A.; Miller, John J. H.; O'Riordan, Eugene; Shishkin, Grigori I. A uniformly convergent finite difference scheme for a singularly perturbed semilinear equation. SIAM J. Numer. Anal. 33 (1996), no. 3, 1135–1149.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement